Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a physician concerning a 22 year old female with no pertinent medical history who in February 2007, was vaccinated with a first dose of Gardasil. There was no concomitant medication. Approximately two weeks post vaccination, the patient experienced paresthesia of hands and feet and was hospitalized. The patient was in the hospital for approximately 5 days and was treated with immune globulin. The physician reported that "blood studies" and "agency reported" had normal results. The patient was discharged from the hospital and had subsequently fully recovered. The reporting physician considered paresthesia of hands and feet to be disabling and an other important medical event. Additional information has been requested. 11/13/07-records received for DOS 2/21-2/26/07-DC DX: Infection polyneuritis. Spontaneous Ecchymoses. Epistaxis. Cardiac Dysrhythmias. Seen in ED for C/O bloody nose since Sunday, fever, numbness, tingling of hands and feet for several days, day seen in ED C/O neck stiffness, areas of ecchymosis of arm, leg and breast. PE: decrease to pinprick sensation distally hands and feet.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166